# SDR DL72S953886

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Fastener Sub
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EO 4-40130-3AD, AFT ENTRY DOORWAY AND BODY STATION 1183 BULKHEAD REINFORCEMENT, SEVERAL FASTENERS CALLED FOR BY THE DRAWING, COULD NOT BE INSTALLED DUE TO FRAME INTERFERENCE.  THESE FASTENERS WILL BE SUBSTITUTED TO FACILITATE THE MODIFICATION, APPROVAL PER DL ERA 302368-14AD.
